MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 NAVARRE OPTI DRAIN; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 NAVARRE OPTI DRAIN; CHRONIC CATHETERS
Catalog Number NOD8J
Medical Device Problem Codes Nonstandard Device (1420); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos/videos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025,a patient underwent an ultrasound guided cyst drainage catheter placement procedure by using navarre drainage catheter.It was reported that prior to the procedure, the pipe wall and the inner support pipe are allegedly too tight to be pulled out.The procedure was completed using another device.There was no patient involvement.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent an ultrasound guided cyst drainage catheter placement procedure by using navarre drainage catheter.It was reported that prior to the procedure, the pipe wall and the inner support pipe are allegedly too tight to be pulled out.The procedure was completed using another device.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the physical device was not returned for evaluation, two photos and one video was provided for review.The first photo and second photo shows a view of the drainage catheter placed on and next to the package.The trocar needle inserted into drainage catheter, and the drainage catheter was noted to be straight.The product details mentioned on the package matches with tw details.The video shows a clinician holding a drainage catheter.An attempt to remove the stylet was performed which was not successful.The complete view of catheter was not shown, re attempt to remove the stylet was performed but it was not removed.Therefore, the investigation is inconclusive for the reported difficult to remove issue for all 3 devices as exact circumstances cannot be verified from video.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
NAVARRE OPTI DRAIN
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23987198
Report Number3006260740-2025-10266
Device Sequence Number4630866
Product Code GBX
UDI-Device Identifier00801741037085
UDI-Public(01)00801741037085(11)241105(17)271028(10)GFJW0486
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNOD8J
Device Lot NumberGFJW0486
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown